On some impulsive fractional neutral differential systems with nonlocal condition through fractional operators
AbstractAccording to semigroup theories, fractional calculus, Banach contraction principle and Sadovskii fixed point theorem, this paper is fundamentally involved with the existence of mild solutions for an impulsive fractional neutral differential systems (abbreviated, IFNDS) with nonlocal conditions (abbreviated, NLC) in Banach space $\x$. At last, an illustration is also presented to exhibit the use of our theoretical results.
Aug 26, 2017
How to Cite
ANURADHA, Arumugam et al. On some impulsive fractional neutral differential systems with nonlocal condition through fractional operators. Nonlinear Studies, [S.l.], v. 24, n. 3, p. 575-590, aug. 2017. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1387>. Date accessed: 15 dec. 2017.